MAUDE Adverse Event Report: RxSight, Inc. Light Adjustable Lens (LAL)

RxSight, Inc. Light Adjustable Lens (LAL)
Model Number 60005
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that temporal zonular dehiscence was noted during implantation of a light adjustable lens (lal).The implanting surgeon reported that the zonular dehiscence precluded successful implantation of the lal because the lens could not be rotated.The surgeon completed the surgery, leaving the trailing haptic in the sulcus, and the optic and leading haptic within the capsular bag.Postoperatively, the patient was referred to a retinal surgeon.A secondary surgical procedure was subsequently performed to explant the dislocated lal and implant a non-rxsight intraocular lens (iol) via scleral fixation.A surgical peripheral iridotomy was also performed during the procedure.No additional information is available.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).

Brand Name
Light Adjustable Lens (LAL)
Common Device Name
Light Adjustable Lens (LAL)
Manufacturer (Section D)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50046886
Report Number3012712027-2026-00341
Device Sequence Number9490833
Product Code PZK
UDI-Device Identifier00818806020586
UDI-Public(01)00818806020586(11)250223(17)280131
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-008261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale